Gyno, left side only, 5 months after the fact

  1. Pec
    Pec is offline
    Registered User
    Pec's Avatar
    Join Date
    Jan 2004
    Age
    37
    Posts
    30
    Rep Power
    145

    Gyno, left side only, 5 months after the fact


    Found a tender mass directly under my left nip about two weeks ago. finished second cycle (sust/dec/winnie) August 20 with nolva. I was convinced it wasn't gyno so I had a mamo and ultrasound done to find out what it was. Low and behold it was gyno. It's the size of a raisin and very tender but only on the left side. Any comments on why now and why only on one side? What are the chances of it going away and of it getting worse? The only thing I'm taking is protein and glutamine. I'm confused to say the least.

  2. Registered User
    Jason161's Avatar
    Join Date
    Dec 2003
    Posts
    239
    Rep Power
    249

    Why not ask your doctor while you got your work done..
  3. Registered User
    Yimen E.Cricket's Avatar
    Join Date
    Nov 2003
    Age
    42
    Posts
    283
    Rep Power
    272

    Bump, Please ask your doctor and bring the info back to us.
    •   
       

  4. I am faster than 80% of all snakes
    Dwight Schrute's Avatar
    Stats
    6'1"  221 lbs.
    Join Date
    Nov 2002
    Location
    Southwest Florida
    Age
    41
    Posts
    12,913
    Rep Power
    7016

    Get some Nolva. Mine is on the right side and about pea sized. It usually disappears when hormone levels are normal or when using Nolva. It flares up when I use aromatizing steroids without Nolva. If you don't treat it, it will get worse.
    http://anabolicminds.com/forum/image...et/twitter.png http://anabolicminds.com/forum/image...t/facebook.png

    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
  5. Registered User
    zloy's Avatar
    Join Date
    Apr 2003
    Posts
    13
    Rep Power
    145

    I would recommend some nolva and vitex. To make the boobies go away.


    Quote Originally Posted by Bobo
    Get some Nolva. Mine is on the right side and about pea sized. It usually disappears when hormone levels are normal or when using Nolva. It flares up when I use aromatizing steroids without Nolva. If you don't treat it, it will get worse.
    Same with me bobo, it sometimes reapears when I used 1-ad so i always got a suitcase of nolva around

    I know 1-ad is not suppose to aromatize but if it does or it does not .... my experience does not lie ( the boobie might grow from excess estrogen))) BTW my dosage is the recommended one. LOL
  •   

      
     

Similar Forum Threads

  1. Replies: 0
    Last Post: 04-13-2008, 09:26 PM
  2. Meth DRIVES on the left side of the road
    By methodice in forum Supplement Logs
    Replies: 22
    Last Post: 11-10-2007, 10:46 AM
  3. Gyno 3 months after pheraplex cycle
    By Davrlev in forum Anabolics
    Replies: 11
    Last Post: 11-06-2006, 05:23 PM
  4. still have a little gyno left over after PCT...
    By FitModel in forum Anabolics
    Replies: 2
    Last Post: 04-17-2006, 12:04 PM
  5. Gyno 6 months after the fact! Why?
    By Pec in forum Anabolics
    Replies: 16
    Last Post: 02-26-2004, 12:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in